# SDR 2002UALA01853

- Difficulty date: December 14, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 39,010 hours, 14,276 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 396480132144887
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT LEFT PACK CYCLED ON AND OFF EVERY TWO SECONDS.  TURNED LEFT PACK OFF.  RIGHT PACK UNABLE TO HOLD CABIN PRESSURE.  REPLACED, LEFT PACK FLOW CONTROL VALVE / LEFT ENGINE PRSOV.  FOUND RIGHT PACK DUCT SUPPLY TUBE SEPARATED FROM CHECK VALVE.  WHEN LEFT PACK SELECTED OFF AND RIGHT PACK AIR-FLOW DISRUPTED, AIRCRAFT UNABLE TO PRESSURIZE.
